# SDR DALA2018012900553

- Difficulty date: January 28, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,480 hours, 22,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME BS 727F, STRINGER 23R IN THE AFT CARGO BAY.  THE FRAME WAS REPAIRED IAW ETI-37-18-321, REV 1, AND ER/A 565341-14, REV ORG.
